# SDR ASOA201803157033

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CRACKED AT FRAME 75. CUT OUT CRACKED PORTION OF STRINGER INSTALLED FILLER AND DOUBLER IAW SRM 53-00-03. AIRCRAFT STILL IN C CHECK.
